July 24, 2021

New study sees link between mRNA vaccine and heart inflammation in US soldiers – RT DE

The CDC recently held an emergency meeting and found that mRNA-based COVID-19 vaccines are the cause of much higher than expected heart infections in recipients. A study has now confirmed the connection in US soldiers as well.

Last month, the US Centers for Disease Control and Prevention (CDC) announced that they would hold an “emergency meeting” of their advisors on June 18 to review the unexpectedly high number of reports Discuss heart inflammation following administration of Pfizer and Moderna’s mRNA-based corona vaccines.

As a result of this meeting, US experts publicly admitted that a connection between mRNA vaccines and myocarditis is very likely in vaccinated people. It was found that women are significantly less affected than men. In addition, the US Food and Drug Administration (FDA) added an inflammatory heart disease warning to the directions for use of Pfizer and Moderna mRNA vaccines.

Now, a new study from the United States has revealed that male US soldiers report higher than expected numbers of “chest pain” after receiving mRNA-based vaccines. The study, published last week in the cardiac journal JAMA reported that 23 male US soldiers – including 22 who were considered “previously healthy” – between the ages of 20 and 51 years of age had “acute, pronounced chest pain within four days of the second dose of mRNA COVID-19 vaccine ” had. The case study enrolled patients who received treatment for chest pain in the U.S. Military Health System for chest pain after vaccination and who were subsequently diagnosed with clinical myocarditis.

US CDC health centers recognize link between myocarditis and mRNA vaccine

All US military personnel tested for myocarditis – a condition that causes the heart muscle to swell and can lead to shortness of breath, heart failure, and death – were “physically fit by US military standards and had no known history of heart disease, significant cardiac risk factors or exposure to cardiotoxic substances “.

According to the US news site The Defender Seven U.S. military personnel received the Pfizer COVID-19 vaccine and 16 received the Moderna vaccine. The definitive diagnosis of myocarditis was made in all patients with no infectious, ischemic, or autoimmune etiologies identified. The diagnoses were reviewed and met the CDC case definition criteria for probable myocarditis. All patients had acute chest pain and significantly elevated cardiac troponin levels (10 to 400 times the upper limits of their respective reference ranges) with symptoms onset within 12 to 96 hours after the COVID-19 vaccination.

"Died in the middle of the night" - Death of 13-year-old after Pfizer vaccination is being investigated

According to the study, doctors expected to find eight or fewer cases of myocarditis among the 436,000 military men who received two doses of mRNA. However, 20 military personnel developed inflammation after their second dose, including 14 after the Moderna syringe and six after the Pfizer syringe. Three developed myocarditis after the first vaccination. In 16 patients, the cardiac symptoms resolved within one week of their onset. However, seven continued to have chest pain at the time of publication.

The researchers stated that although the true incidence of myocarditis was unknown at this point, the pattern of presentation and clinical course suggest an association with an inflammatory response to the vaccination.

Also in Israel, which largely relies on mRNA vaccines to vaccinate its population, a surprisingly high incidence of heart inflammation has been observed, which is likely to be related to the vaccines.

more on the subject – US Drug Regulatory Agency extends alerts for mRNA-based vaccines from Pfizer and Moderna